RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 3, Pages 540–542 (Mi dan30129)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The asymptotic behavior of the discrete spectrum of the operator $-w"(x)+\lambda^2p(x)w(x)$

M. V. Fedoryuk

Moscow Institute of Physics and Technology

Full text: PDF file (290 kB)

Bibliographic databases:

Presented: А. А. Дородницын
Received: 13.04.1964

Citation: M. V. Fedoryuk, “The asymptotic behavior of the discrete spectrum of the operator $-w"(x)+\lambda^2p(x)w(x)$”, Dokl. Akad. Nauk SSSR, 158:3 (1964), 540–542

Citation in format AMSBIB
\Bibitem{Fed64}
\by M.~V.~Fedoryuk
\paper The asymptotic behavior of the discrete spectrum of the operator $-w''(x)+\lambda^2p(x)w(x)$
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 3
\pages 540--542
\mathnet{http://mi.mathnet.ru/dan30129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0167863}
\zmath{https://zbmath.org/?q=an:0128.30902}


Linking options:
  • http://mi.mathnet.ru/eng/dan30129
  • http://mi.mathnet.ru/eng/dan/v158/i3/p540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Evgrafov, M. V. Fedoryuk, “Asymptotic behaviour as $\lambda\to\infty$ of the solution of the equation $w"(z)-p(z,\lambda)w(z)=0$ in the complex $z$-plane”, Russian Math. Surveys, 21:1 (1966), 1–48  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:26
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019